# SDR SWAA2024052980602

- Difficulty date: April 29, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-294 Bl 0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS277 TO BS294 BL0 AND WL208 AT FWD GALLEY AREA 2024-286676<[01] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS277 TO BS294 BL0 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AMD DWG 141A5400 SHEET 20 REV:?.SEE INDIVIDUAL STEP SIGNOFF BELOW;[02] REPLACED WEB AND FASTENERS LOCATED BETWEEN BS277 TO BS294 BL0 AND WL208 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AMD DWG 141A5400 SHEET 20 REV:?.SEE INDIVIDUAL STEP SIGNOFF BELOW RII CERTIFIED
